# SDR AALA20150613003

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 84,046 hours, 13,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4184342
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT MOUNTED EMER LIGHT INOPERATIVE AT SEAT 4J.  REPLACED AFT EMER LIGHT ASSEMBLY.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED IAW AMM 33-51-10.
